# SDR DU4R2007104

- Difficulty date: April 12, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N604DL
- Make and model: Boeing 757232
- Aircraft serial: 22811
- Aircraft time: 71,216 hours, 36,749 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Part number: 112N61011
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT WING TANK PLATE 541EB CORRODED.  REPAIRED BY REMOVING AND REPLACING WITH P/N 112N6101-1 IAW DELTA JOB CARD OPN 3512.
